# SDR ANCF20220128007

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 19,561 hours, 19,751 cycles
- Engine: Cfmint CFM565B4
- Engine time: 36,951 hours, 29,696 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
27.JAN.2022 WO 54'303'634 => AFTER LIFT OFF WHEN SELECTING LG UP, L/G GEAR NOT UPLOCKED ECAM APPEARED. ON WHEEL SD PAGE, LG WAS CONFIRMED NOT UPLOCKED. AFTER RECYCLING LG LEVER ACCORDING TO ECAM, L/G DOORS NOT CLOSED. ECAM ALSO APPEARED.

ACTIONS
27.JAN.2022 => IN ACCORDANCE WITH TSM 32-32-00-810-846-A DURING ACCOMPLISH TSM WAS FOUN DE THE UPLOOK ROLLER ASSY ON THE GRAG STRUT ASSY LOOSE THE UPLOOK ROOLES WAS ADJUSTMENT IS NECESSARY TAKE MEASURE J4,J1,J2 CONTINUE WITH TEST.
28.JAN.2022=> IN ACCORDANCE WITH AMM 32-21-16-400-002-A , SUB TASK 32-21-16-820-055-C ADJUSTMENT OF THE ATTACHMENTS ROLLERS POSITION WAS PERFORMED AND IN ACCORDANCE WITH AMM 32-31-00-720-003 OPERATIONAL TEST OF TEH EXTENCION AND RETRACTION OF THE LANDING GEARS WERE PERFORMED , TEST SATISFACTORY.
